# SDR SIMA20210205009

- Difficulty date: February 5, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 38,258 hours, 33,059 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER 2 PUNCTURED 1" ABOVE LOWER EDGE 2" FROM TRAILING EDGE ON LH SIDE.-C/A-INSTALLED REPAIR DOUBLER AND FILLER TO RUDDER II 2" FROM TRAILING EDGE ON LH SIDE IAW EMB 145 SRM 51-40-02 AND ERS-EM-55MR-876
